Translator Disclaimer
2012 Exactly fillable contact structures without Stein fillings
Jonathan Bowden
Algebr. Geom. Topol. 12(3): 1803-1810 (2012). DOI: 10.2140/agt.2012.12.1803

Abstract

We give examples of contact structures which admit exact symplectic fillings, but no Stein fillings, answering a question of Ghiggini.

Citation

Download Citation

Jonathan Bowden. "Exactly fillable contact structures without Stein fillings." Algebr. Geom. Topol. 12 (3) 1803 - 1810, 2012. https://doi.org/10.2140/agt.2012.12.1803

Information

Received: 15 April 2012; Revised: 4 July 2012; Accepted: 4 July 2012; Published: 2012
First available in Project Euclid: 19 December 2017

zbMATH: 1264.53071
MathSciNet: MR2979998
Digital Object Identifier: 10.2140/agt.2012.12.1803

Subjects:
Primary: 53D10, 57R17
Secondary: 32Q28

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.12 • No. 3 • 2012
MSP
Back to Top